Advanced Search
MyIDEAS: Login

On the distribution of dividend payments in a Sparre Andersen model with generalized Erlang(n) interclaim times

Contents:

Author Info

  • Albrecher, Hansjorg
  • Claramunt, M.Merce
  • Marmol, Maite
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V8N-4GMGW4Y-3/2/9e82a685936cdaf4a172d1bf98d791ea
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

    Volume (Year): 37 (2005)
    Issue (Month): 2 (October)
    Pages: 324-334

    as in new window
    Handle: RePEc:eee:insuma:v:37:y:2005:i:2:p:324-334

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505554

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Landriault, David, 2008. "Constant dividend barrier in a risk model with interclaim-dependent claim sizes," Insurance: Mathematics and Economics, Elsevier, vol. 42(1), pages 31-38, February.
    2. Wang, Chunwei & Yin, Chuancun & Li, Erqiang, 2010. "On the classical risk model with credit and debit interests under absolute ruin," Statistics & Probability Letters, Elsevier, vol. 80(5-6), pages 427-436, March.
    3. Li, Manman & Liu, Zaiming, 2012. "Regulated absolute ruin problem with interest structure and linear dividend barrier," Economic Modelling, Elsevier, vol. 29(5), pages 1786-1792.
    4. Maite Teresa Marmol Jimenez & M. Mercedes Claramunt Bielsa, 2006. "Time of ruin in a risk model with generalized Erlang (n) interclaim times and a constant dividend barrier," Working Papers in Economics 157, Universitat de Barcelona. Espai de Recerca en Economia.
    5. Kim, Bara & Kim, Hwa-Sung & Kim, Jeongsim, 2008. "A risk model with paying dividends and random environment," Insurance: Mathematics and Economics, Elsevier, vol. 42(2), pages 717-726, April.
    6. Frostig, Esther, 2010. "Asymptotic analysis of a risk process with high dividend barrier," Insurance: Mathematics and Economics, Elsevier, vol. 47(1), pages 21-26, August.
    7. Feng, Runhuan, 2009. "On the total operating costs up to default in a renewal risk model," Insurance: Mathematics and Economics, Elsevier, vol. 45(2), pages 305-314, October.
    8. Anna Castañer & M. Claramunt & Maite Mármol, 2012. "Ruin probability and time of ruin with a proportional reinsurance threshold strategy," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 20(3), pages 614-638, October.
    9. Chadjiconstantinidis, Stathis & Papaioannou, Apostolos D., 2009. "Analysis of the Gerber-Shiu function and dividend barrier problems for a risk process with two classes of claims," Insurance: Mathematics and Economics, Elsevier, vol. 45(3), pages 470-484, December.
    10. Yang, Hu & Zhang, Zhimin, 2008. "Gerber-Shiu discounted penalty function in a Sparre Andersen model with multi-layer dividend strategy," Insurance: Mathematics and Economics, Elsevier, vol. 42(3), pages 984-991, June.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:37:y:2005:i:2:p:324-334. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.